Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    8
  • views
    8410

A day before Accutane/Pyoderma Faciale

bubbles82

892 views

So I went to see my Dermatologist last Tuesday and he said that because I was on Oxytetracycline, I have to stop it rightaway and wait a week before I can start Roacutane. Flippin annoying as I was hoping to get right on with it, but hey ho - its better than a brain clot (which is the possibility if I don't wait!!). Anyway, he also gave me a four week course of Prendisolone Steroids to try and take down the inflammation on my face, and hopefully this should calm the initial outbreak on my face. My diagnosis is Pyoderma Faciale, and I don't see many people on here with that, so guess I'm kinda unique (wish I wasn't!). So I start the Tane tomorrow - 40mg in the morning with my 30mg of Steroids, and I go back in three weeks to see how things are going.

I've been on the steroids six days now and I can definitely see a difference in the swelling of my face/old spots, however its still very red and I have two nasty pasties come up on my chin which look dreadful. I'm hoping they've gone down by the weekend as I'm meant to be going away (berka anyone?!).

If any of you out there have Pyoderma Faciale and fancy getting in touch please do - I feel quite alone with this diagnosis and its bloody horrible.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×